Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Child has fever, stomach pain. Given Tylenol

Hi, my 2 year old daughter has 103.6 degree temp after adding a degree under the arm, and has been complaining since yesterday of a sore stomach. Her fever came out of no where, she woke up and was burning up. Should I take her to the E.R.? I did give her 7ml of Tylenol half hour ago, her temp now is 103.3 after adding.
Asked On : Mon, 1 Apr 2013
Answers:  3 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Fever in children could be because of several causes.
The associated symptoms and physical examination findings can help in arriving at a diagnosis.

Does your kid have any other complaint like cold or cough or burning urination or increased frequency of urination?

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Wed, 1 May 2013
I find this answer helpful
Pediatrician Dr. Balaji Chinnasami's  Response
Hi dear,
Your child is probably having an infection resulting in fever. Mostof the times fevers are due to viruses which will subside in few days. ALl you have to do is keep giving tylenol sixth hourly and still if it persists do tepid sponging every fifteen minutes to reduce the fever. You need to be worried if fever doesn't settle in two to three days, if child is not taking even fluids, child is drowsy or throwing convulsions. Then you can immediately show her to ER. Keep her hydrating with lots of fluids. She will be alright.
Take care
Dr. Balaji CHinnasami MD
Assistant Professor - Pediatrics
Answered: Tue, 30 Apr 2013
I find this answer helpful
Pediatrician Dr. Imraan Hussain 's  Response
thanks for your quiry at HCM
is there any history of ear ache or discharge , pain in urination, mosquito bite
get her complete blood count and urine routine examination done
and report me back
,this can be due to urinary tract infection ,consult your pediatrician for medications

i will be available for your help
wishing you a speedy recovery
take care
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor